| Model Number |
372010-02 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The endoscope was returned to the original equipment manufacturer (oem) for evaluation.The customer reported complaint was confirmed.The endoscope was received with a missing distal window resulting in fluid invasion and subsequent major damage to the optical components.Complete window was missing.Fragments of adhesive of the distal window were also missing.There was an additional observation not reported by the site and not related to the reported issue.The endoscope was exposed to a temperature greater than 82c/179.6f as shown by the internal temperature indicator, resulting in damaged hermetic seals, fluid invasion and subsequent damage to complete optical system.
Event or Problem Description
It was reported that during central processing, the endoscope had a poor picture quality and focusing issue.There was no report of patient involvement.